# SDR SWAA2014110733907

- Difficulty date: September 28, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR JAM LOWER SILL PAN CORRODED.  REPAIRED PAN IAW SRM.
